# SDR CALA2015111094803

- Difficulty date: November 7, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 72,101 hours, 24,386 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO STRINGER 16L, BETWEEN STATION 600 & 620.  IAW AVO 151106-5687-1 PART 2, CAREFULLY REMOVED THE EXISTING STRINGER SPLICES & REPAIRED SECTION.
